# SDR QXEA200701497

- Difficulty date: September 29, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 15,362 hours, 10,959 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: GG670950033
- Part serial: 00125
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 114,123 hours, 8,175 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BOI - FLIGHT 2573, LEFT PACK CAUTION MESSAGE ON TAXI.  RETURNED TO THE GATE.  MAINTENANCE PLACED THE SYSTEM ON MEL 21-51-1A.  MAINTENANCE REPLACED THE FLOW CONTROL VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
